# SDR DL76L010559

- Difficulty date: April 4, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 16,554 hours, 2,621 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD MOST 54 INCHES OF THE LE SKIN OF THE NR 1 SLAT WAS FOUND DAMAGED BY IMPACT.  REPAIR PER ER/A 371936-14 REV B
